# SDR SA08003

- Difficulty date: January 21, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Condition: Inoperative
- Location: Zone 200
- Part time: 21,733 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING WEEKLY TEST, RECEIVED MAINTENANCE MESSAGE "EPSU EXT LOAD FWD L".  MAINTENANCE REPLACED BOTH FORWARD EMERGENCY ESCAPE SLIDE/RAFTS.  EMERGENCY LIGHTS TEST NORMAL.
